# SDR ASOA20150520029

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 31,381 hours, 24,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16302
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT FWD EXTERNAL EMERGENCY LIGHT AND AISLE CEILING LIGHT WOULD NOT TEST.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY CHARGER. OPS CHECKS WERE GOOD.
